Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Having throat pain with dark colored vomiting. Suggest some effective medicine

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Throat PainI vomited, it was dark and chunky if that groseness matters, now my Adam's XXXXXXX hurts. It constantly feels like something is lodged in my throat which makes me want to swallow and that hurts just enough to trigger my gag reflex making me want to vomit more. I'm down to dry heaving.

It's the middle of the night and all I have is NyQuil, Robutussin, Allegra, and some pill muscle relaxant because of pain for annular tears.

Any recommendations on stopping the throat pain?
Posted Sun, 7 Apr 2013 in Ear, Nose and Throat Problems
Answered by Dr. Mayank Bhargava 1 hour later
Welcome to XXXXXXX forum.

With the available described symptoms, there appears to be possibility of something impacted at the level of pharynx.
Presence of obstructive feeling along with dark colored vomiting suggests the diagnosis with formation of ulcers.

You should consult with XXXXXXX medicine specialist and ENT surgeon simultaneously and should go for through check up.
You should go for direct laryngoscopy for visulaization of upper respiratory tract.
If laryngoscopy is found to be normal then only you should go for endoscopy under guidance of gastroenterologist.

You should also go for complete blood count, erythrocyte sedimentation rate and chest x XXXXXXX

Meanwhile, you should take proton pump inhibitors, paracetamol and serratiopeptidase.
You should perform gargles three times in day; a glass of lukewarm water with a pinch of salt.
You should avoid cold drinks, oily and spicy foods.

Hope that helps.
Let me know your other query.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor